The Brown-Peterson homology and nilpotence of the infinite special orthogonal group.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 469-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Brown-Peterson homology, stable orthogonal group, Grassmannian of planes in, stable homotopy, nilpotent elements, Kervaire invariant, Adams spectral sequence for
@article{MZ_1995__218_4_174742,
author = {Dung Yung Yan},
title = {The {Brown-Peterson} homology and nilpotence of the infinite special orthogonal group.},
journal = {Mathematische Zeitschrift},
pages = {469--478},
year = {1995},
volume = {218},
number = {4},
zbl = {0835.55013},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174742/}
}
Dung Yung Yan. The Brown-Peterson homology and nilpotence of the infinite special orthogonal group.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 469-478. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174742/